# SDR COMA0470007

- Difficulty date: January 12, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 1,068 hours, 869 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5079 RIGHT THRUST REVERSER UNSAFE MESSAGE DURING T/O.  DEFERRED MAINT PER MEL.
